Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33224
Title: Generalized invexity and generalized invariant monotonicity
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Generalized invariant monotone maps
Generalized invex functions
Invariant monotone maps
Invex functions
Issue Date: 2003
Publisher: Springer
Source: Journal of optimization theory and applications, 2003, v. 117, no. 3, p. 607-625 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, several kinds of invariant monotone maps and generalized invariant monotone maps are introduced. Some examples are given which show that invariant monotonicity and generalized invariant monotonicity are proper generalizations of monotonicity and generalized monotonicity. Relationships between generalized invariant monotonicity and generalized invexity are established. Our results are generalizations of those presented by Karamardian and Schaible.
URI: http://hdl.handle.net/10397/33224
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1023953823177
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

71
Last Week
0
Last month
1
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

64
Last Week
0
Last month
Citations as of Sep 5, 2017

Page view(s)

38
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.